Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Frequent urination, urine leakage after testicular torsion surgery. Remedy?

I recently had testicular torsion surgery over a week ago. Everything went fine afterwards I was resting nice and stuff at home. While home i drank a lot of caffeinated drinks but I wasn t seeing any huge problems. Recently (Thursday, which was the day I went back to school), I feel like I have had to use the bathroom more frequently. After urinating I feel like I leak urine for awhile, even if I m not leaking anything. I have no idea why this is occuring. I can go throughout the night without having to use the bathroom (although i have trouble falling asleep) but i have no idea why this is occuring. It doesn t hurt to urinate it s just annoying. I don t feel it when I m standing but i do laying down or sitting down for awhile.
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Welcome to HCM.
Kindly rule out UTI- urinary tract infection by doing urine analysis and culture tests.
If all is well, kindly give more time to settle.
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor